# SDR 98ZZZX1089

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: 42100882
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733CP
- Condition: Cracked
- Location: Lt Eng Nr 3 Cyl
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 30 MINUTES AFTER DEPARATURE, FLIGHT CREW NOTICED OIL LEAK IN LEFT ENGINE.  CREW DIVERTED BACK TO AWM.  MAINTENANCE FOUND CYLINDER NR 13 HEAD SEPARATING FROM BARREL.
